# SDR SWAA2015072842245

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 37,771 hours, 22,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
